Alert archive / Colorado / River Flood Warnings in 2014
River Flood Warning 4, NWS Pueblo, CO
NWS Pueblo, CO issued this river flood warning at Jul 13, 2014, 10:43 PM MDT for Bent County, Colorado. It was in force for 17 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2014, 10:43 PM MDT (04:43 UTC)
- Expired
- Jul 14, 2014, 3:16 PM MDT
- In force
- 17 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Bent County, CO
The radar
The Pueblo radar (KPUX), 97 km from the middle of the area, began a volume at 04:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Purgatoire River near Las Animas (LAPC2).
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07128500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
839
WGUS45 KPUB 140443
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
1043 PM MDT SUN JUL 13 2014
...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN COLORADO...
PURGATOIRE RIVER NEAR LAS ANIMAS AFFECTING BENT COUNTY.
.HEAVY RAIN OVER SOUTHEAST COLORADO SATURDAY NIGHT IS CAUSING THE
PURGATOIRE RIVER TO RUN HIGH. THE RIVER WILL BE AT MINOR FLOOD
STAGE TONIGHT AND WILL BEGIN TO FALL BELOW FLOOD STAGE TOMORROW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
STAY AWAY FROM THE BANKS OF RIVERS AND STREAMS. DURING A FLOOD...
SATURATED BANKS CAN EASILY BREAK OFF AND FALL INTO POTENTIALLY
DEADLY...FAST FLOWING FLOOD WATER.
STAY TUNED TO YOUR NATIONAL WEATHER SERVICE IN PUEBLO FOR THE LATEST
INFORMATION. FOR THE LATEST HYDROLOGIC FORECASTS AND WARNINGS...
VISIT THE NATIONAL WEATHER SERVICE IN PUEBLO AT WEATHER.GOV/PUEBLO.
YOU CAN LINK DIRECTLY TO THE HYDROLOGY PAGE BY CLICKING ON RIVERS AND
LAKES UNDER THE HYDROLOGY SECTION OF THE LEFT HAND MENU BAR.
&&
COC011-141643-
/O.NEW.KPUB.FL.W.0004.140714T0443Z-140714T2116Z/
/LAPC2.1.ER.140714T0220Z.140714T0600Z.140714T0916Z.UU/
1043 PM MDT SUN JUL 13 2014
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* FLOOD WARNING FOR
THE PURGATOIRE RIVER NEAR LAS ANIMAS.
* UNTIL MONDAY AFTERNOON.
* AT 10:15 PM SUNDAY THE STAGE WAS 9.3 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.6 FEET BY AFTER
MIDNIGHT TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
TOMORROW MORNING.
* IMPACT...AT 9.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS INTO LOW
LYING AREAS ALONG THE RIVER.
&&
LAT...LON 3803 10327 3807 10323 3810 10319 3805 10313
3801 10317 3798 10321
$$1 follow-up statement
894
WGUS85 KPUB 141030
FLSPUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
430 AM MDT MON JUL 14 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
COLORADO...
ARKANSAS RIVER AT LA JUNTA AFFECTING OTERO COUNTY.
PURGATOIRE RIVER NEAR LAS ANIMAS AFFECTING BENT COUNTY.
.WATER LEVELS HAVE FALLEN BELOW FLOOD STAGE AND CONTINUE TO FALL
ALONG THE ARKANSAS RIVER AT LA JUNTA AND THE PURGATOIRE RIVER NEAR
LAS ANIMAS. HIGHER THAN NORMAL FLOWS WILL CONTINUE THIS MORNING...
BUT FLOODING IS NOT EXPECTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
STAY AWAY FROM THE BANKS OF RIVERS AND STREAMS. DURING A FLOOD...
SATURATED BANKS CAN EASILY BREAK OFF AND FALL INTO POTENTIALLY
DEADLY...FAST FLOWING FLOOD WATER.
STAY TUNED TO YOUR NATIONAL WEATHER SERVICE IN PUEBLO FOR THE LATEST
INFORMATION. FOR THE LATEST HYDROLOGIC FORECASTS AND WARNINGS...
VISIT THE NATIONAL WEATHER SERVICE IN PUEBLO AT WEATHER.GOV/PUEBLO.
YOU CAN LINK DIRECTLY TO THE HYDROLOGY PAGE BY CLICKING ON RIVERS AND
LAKES UNDER THE HYDROLOGY SECTION OF THE LEFT HAND MENU BAR.
&&
COC089-141100-
/O.CAN.KPUB.FL.W.0001.000000T0000Z-140714T1900Z/
/LXHC2.1.ER.140713T0611Z.140714T0045Z.140714T0535Z.UU/
430 AM MDT MON JUL 14 2014
THE FLOOD WARNING IS CANCELLED FOR
THE ARKANSAS RIVER AT LA JUNTA.
* AT 4:15 AM MONDAY THE STAGE WAS 8.9 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FELL BELOW FLOOD STAGE AT 11:35 PM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 9.4 FEET BY
MIDMORNING TOMORROW.
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$
COC011-141100-
/O.CAN.KPUB.FL.W.0004.000000T0000Z-140714T2116Z/
/LAPC2.1.ER.140714T0220Z.140714T0600Z.140714T0644Z.UU/
430 AM MDT MON JUL 14 2014
THE FLOOD WARNING IS CANCELLED FOR
THE PURGATOIRE RIVER NEAR LAS ANIMAS.
* AT 4:15 AM MONDAY THE STAGE WAS 4.7 FEET.
* FLOOD STAGE IS 9.0 FEET.
* FELL BELOW FLOOD STAGE AT 12:44 AM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 3.8 FEET BY
MIDMORNING TOMORROW.
* IMPACT...AT 8.0 FEET...MINOR OVERBANK FLOW OCCURS INTO LOW SPOTS IN
THE MAIN RIVER CHANNEL.
&&
LAT...LON 3803 10327 3807 10323 3810 10319 3805 10313
3801 10317 3798 10321
$$
PJCWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at Jul 13, 3:26 PM MDT, 7 hours 17 minutes earlier.
Area forecast discussion, Jul 13, 3:26 PM MDT, 7 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 326 PM MDT SUN JUL 13 2014 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 326 PM MDT SUN JUL 13 2014 CURRENTLY...CONVECTION HAS BEEN SLOW TO DEVELOP DUE TO WARMER AND DRIER AIR ALOFT...AND CONVECTION REMAINS MOSTLY CONFINED TO THE MOUNTAINS. WATER VAPOR IMAGE SHOWS ENHANCED DRYING ALOFT OVER NORTHERN COLORADO. MCV IS CONTINUING TO MOVE EASTWARD INTO KANSAS...AND NORTHEAST FLOW ON THE NORTHWEST SIDE OF THE MCV CONTINUES TO ADVECT LOW LEVEL MOISTURE INTO THE REGION. THUNDERSTORMS ARE MOVING SOUTHWARD INTO NORTHERN COLORADO FROM WYOMING. .TONIGHT...HRRR AND 4KM WRF NMM CONTINUE TO ADVERTISE A BAND OF CONVECTION MOVING SOUTHWARD INTO THE EASTERN PLAINS...I25 CORRIDOR AND EASTERN MOUNTAINS AROUND 03Z THIS EVENING. ARW ALSO HINTS AT AN INCREASE IN CONVECTION IN THE EVENING...BUT COVERAGE IS MUCH LESS THAN THE OTHER MODELS. CONVECTION APPEARS TO BE FORCED BY THE TRAILING EDGE OF THE DISTURBANCE MOVING SOUTHEASTWARD ACROSS NORTHERN COLORADO. IN THE GRIDS...INCREASED POPS FOR THE EVENING. MODELS SOUNDINGS SHOW AROUND 400 TO 800 J/KG OF CAPE IN THE EVENING. PRECIPITABLE WATERS WILL STILL BE AN INCH OR GREATER ON THE PLAINS AND I25 CORRIDOR...AND STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN. STORM MOTION WILL BE SLIGHTLY FASTER THAN YESTERDAY WITH 500MB AROUND 20 TO 25 KNOTS FROM THE NORTHWEST. .MONDAY...THE PATTERN CONTINUES WITH NORTHWEST FLOW ALOFT ALONG WITH UPSLOPE AND LOW LEVEL MOISTURE ON THE PLAINS. WITH INCREASED WINDS ALOFT...CHANCES FOR STRONG TO SEVERE STORMS INCREASE. MAIN QUESTION IS THE AMOUNT OF LOW LEVEL MOISTURE AND INSTABILITY. A FRONT IS EXPECTED TO MOVE IN FROM THE NORTH DURING THE DAY...AND THIS BOUNDARY MAY ACT AS A FOCUS FOR CONVECTION. CONVECTION MAY MOSTLY FIRE JUST AHEAD OR BEHIND THE FRONT. SPC CURRENTLY HAS A SEE TEXT FOR EASTERN COLORADO...WHICH CURRENTLY SUMMARIZES THE SEVERE THREAT WELL. WHILE THREAT FOR FLASH FLOODING MAY DECREASE...WILLS TILL HAVE TO WATCH BURN SCARS CLOSELY. --PGW-- .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 326 PM MDT SUN JUL 13 2014 ...ACTIVE WEATHER PATTERN TO PERSIST THROUGH MID-WEEK... MONDAY NIGHT THROUGH WEDNESDAY...MODELS INDICATE THAT A VERY ACTIVE PATTERN WILL REMAIN IN PLACE INTO WEDNESDAY. THE UPPER RIDGE AXIS WILL BE TO THE WEST OVER THE GREAT BASIN...AND A LARGE UPPER LOW PRESSURE SYSTEM WILL BE POISED OVER THE GREAT LAKES REGION. THIS WILL KEEP COLORADO UNDER A BRISK NW FLOW ALOFT...WHILE SFC HIGH PRES TO THE E AND NE OF THE STATE WILL KEEP LLVL UPSLOPE FLOW IN PLACE. A SHORTWAVE IS FORECAST TO DROP DOWN THE NORTHERN ROCKIES AND AFFECT THE CWA TUE AND WED...PROVIDING THE TRIGGER FOR CONTINUED WIDESPREAD CONVECTIVE ACTIVITY FOR EASTERN COLORADO THROUGH WED. BELOW NORMAL TEMPS ARE FORECAST EACH DAY...WITH THE COOLEST DAY OF THE EXTENDED PERIOD EXPECTED TO BE WED. IN ADDITION...THERE IS ENOUGH FAVORABLE WIND SHEAR THAT ANY STORMS THAT DO DEVELOP ACROSS THE PLAINS TUE AND WED...WILL MOST LIKELY BE STRONG AND PRODUCE LARGE HAIL. THURSDAY THROUGH SUNDAY...A WARMING AND DRYING TREND IS EXPECTED AS THE RIDGE TO THE SW FLATTENS...AND A MORE WESTERLY FLOW ALOFT DEVELOPS. THURSDAY MAY STILL BE ON THE COOL SIDE AS THE COOLER AIR SLOWLY GETS PUSHED OUT OF THE FORECAST AREA...BUT WARMER TEMPS WILL BE IN FULL FORCE STARTING FRI. ISOLATED CONVECTION WILL BECOME MORE DIURNAL AND TIED TO THE HIGHER TERRAIN. MOORE && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 326 PM MDT SUN JUL 13 2014 MOIST AND UNSTABLE ATMOSPHERE WILL COTNINUE THROUGH AT LEAST MONDAY. TONIGHT...A WEAK DISTRUBANCE MOVING SOUHTWARD FROM WYOMING COULD HELP MAINTAIN CONVECTION WELL INTO THE EVENING ESPECIALLY AT KCOS AND KPUB. OVERNIGHT..ANTICIPATE VFR AT ALL SITES. ON MONDAY...CONVECTION SHOULD START BY EARLY AFTERNOON. A COLD FRONT WMAY ACT AS A BOUNDARY TO FOCUS CONVECTION. THERE IS A CHANCE FOR SOME STRONG TO SEVERE STORMS AS WIND SHEAR INCREASES. --PGW-- && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 9 PM MDT THIS EVENING FOR COZ072>089-093- 094. && SHORT TERM...PGW LONG TERM...MOORE AVIATION...PGW
Hazardous weather outlook, Jul 13, 11:54 AM MDT, 10 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1154 AM MDT SUN JUL 13 2014 COZ058>089-093>099-141300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1154 AM MDT SUN JUL 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE AGAIN EXPECTED TO DEVELOP OVER THE MOUNTAINS THIS AFTERNOON...AND THEN SPREAD SOUTH AND EAST ACROSS THE ADJACENT PLAINS THROUGH THE LATE AFTERNOON AND EARLY EVENING. MORE ISOLATED STORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE SOUTHEAST PLAINS. THE MAIN THREAT FROM THUNDERSTORMS TODAY WILL AGAIN BE HEAVY RAIN...ESPECIALLY OVER THE EASTERN MOUNTAINS AND INTERSTATE 25 CORRIDOR...WITH THE AREA BURN SCARS THE MOST VULNERABLE TO FLASH FLOODING. HOWEVER...WITH AMPLE MOISTURE IN PLACE...AND AREAS OF SATURATED SOILS FROM HEAVY RAINFALL YESTERDAY...FLASH FLOODING WILL BE POSSIBLE ACROSS MUCH OF SOUTHERN COLORADO TODAY. IN ADDITION TO THE HEAVY RAIN...CLOUD TO GROUND LIGHTNING...SMALL HAIL AND GUSTY WINDS UP TO 50 MPH WILL BE POSSIBLE WITH STORMS TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS THE AREA MONDAY THROUGH WEDNESDAY...MAINLY IN THE AFTERNOON AND EVENING HOURS. WITH AMPLE AVAILABLE MOISTURE...LOCALLY HEAVY RAINFALL AND FLASH FLOODING WILL BE POSSIBLE. THREATS FROM STORMS THAT DEVELOP INCLUDE LIGHTNING...HAIL UP TO NICKEL SIZE AND GUSTY WINDS TO 50 MPH. STRONG TO SEVERE STORMS...CAPABLE OF PRODUCING LARGE HAIL AND WIND GUSTS OVER 60 MPH WILL BE POSSIBLE OVER THE EASTERN MOUNTAINS AND PLAINS MONDAY AND TUESDAY. A SLOW WARMING AND DRYING TREND IS EXPECTED FOR THURSDAY AND FRIDAY...WITH ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS POSSIBLE...ESPECIALLY OVER AND NEAR THE HIGHER TERRAIN. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING. 06/27
In the hours before
Local storm report, Jul 13, 7:32 PM MDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
732 PM MDT SUN JUL 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HEAVY RAIN 1 WNW WOODLAND PARK 39.00N 105.06W
07/13/2014 E0.50 INCH TELLER CO TRAINED SPOTTER
15 MINUTE DURATION.
&&
RMGSpecial weather statement, Jul 13, 7:33 PM MDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
733 PM MDT SUN JUL 13 2014
COZ081-084-085-140200-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
733 PM MDT SUN JUL 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL EL PASO COUNTY UNTIL
800 PM MDT...
AT 730 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WOODLAND PARK...OR 16 MILES NORTHWEST OF
COLORADO SPRINGS...MOVING SOUTH AT 15 MPH.
RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON WESTERN
PORTIONS OF THE WALDO CANYON BURN SCAR WITH THIS STORM...HOWEVER IF
THIS STORM INTENSIFIES FURTHER THEN HEAVIER AMOUNTS WILL BE POSSIBLE.
IT SHOULD BE NOTED THAT A STRONG THUNDERSTORM CORE IS ALONG HIGHWAY
24 WEST OF WOODLAND PARK...DRIFTING SLOWLY SOUTH SOUTHEAST. RADAR
ESTIMATES AND SPOTTERS HAVE INDICATED NEARLY HALF AN INCH OF RAIN IN
15 MINUTES. IF THIS AREA OF OF RAIN SHOULD BUILD OVER THE BURN
SCAR...IT COULD LEAD TO FLASH FLOODING...BUT AT THE CURRENT
TIME...IT APPEARS THAT THIS STORM WILL JUST MISS THE BURN SCAR TO
THE WEST AND SOUTH. STAY ALERT IN CASE THIS STORM MOVES INTO THE
BURN SCAR.
LOCATIONS IMPACTED INCLUDE...
WESTERN COLORADO SPRINGS...AIR FORCE ACADEMY...MANITOU SPRINGS...
CHIPITA PARK AND CASCADE.
LAT...LON 3886 10496 3892 10500 3898 10500 3901 10488
3888 10484
TIME...MOT...LOC 0130Z 358DEG 12KT 3895 10508
KAMSpecial weather statement, Jul 13, 7:39 PM MDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 739 PM MDT SUN JUL 13 2014 COZ081-082-085-140215- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO-PIKES PEAK ABOVE 11000 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 739 PM MDT SUN JUL 13 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TELLER AND WEST CENTRAL EL PASO COUNTIES UNTIL 815 PM MDT... AT 738 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR DIVIDE...OR 15 MILES NORTHWEST OF COLORADO SPRINGS...MOVING SOUTH AT 15 MPH. ANOTHER STORM WAS MOVING OVER THE EXTREME WESTERN PART OF THE WALDO BURN SCAR AND IT WAS INTENSIFYING. THIS STORM SOUTHEAST AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. PEOPLE IN AND AROUND THE WALDO BURN SCAR SHOULD KEEP ABREAST OF THE WEATHER. LOCATIONS IMPACTED INCLUDE... WOODLAND PARK...CRIPPLE CREEK...GREEN MOUNTAIN FALLS...VICTOR...PIKES PEAK...CHIPITA PARK...CASCADE...DIVIDE AND CRYSTOLA. LAT...LON 3901 10518 3897 10495 3868 10497 3872 10531 TIME...MOT...LOC 0138Z 010DEG 15KT 3892 10509 HODANISH
Special weather statement, Jul 13, 7:46 PM MDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
746 PM MDT SUN JUL 13 2014
COZ096-140215-
EASTERN KIOWA COUNTY CO-
746 PM MDT SUN JUL 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIOWA COUNTY UNTIL
815 PM MDT...
AT 745 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FIRSTVIEW...MOVING SOUTH AT 35 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM AS IT MOVES SOUTH INTO KIOWA COUNTY.
LOCATIONS IMPACTED INCLUDE...
SHERIDAN LAKE...BRANDON AND CHIVINGTON.
LAT...LON 3842 10228 3838 10262 3861 10263 3862 10260
3861 10234
TIME...MOT...LOC 0145Z 349DEG 32KT 3879 10251
HODANISHSpecial weather statement, Jul 13, 8:09 PM MDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
809 PM MDT SUN JUL 13 2014
COZ096-140245-
EASTERN KIOWA COUNTY CO-
809 PM MDT SUN JUL 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIOWA COUNTY UNTIL
845 PM MDT...
AT 809 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTH OF CHEYENNE WELLS...MOVING
SOUTHEAST AT 30 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SHERIDAN LAKE AND TOWNER.
LAT...LON 3833 10222 3832 10224 3861 10246 3862 10233
3861 10212 3854 10204 3843 10204
TIME...MOT...LOC 0209Z 323DEG 27KT 3866 10235
HODANISHSpecial weather statement, Jul 13, 9:15 PM MDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
915 PM MDT SUN JUL 13 2014
COZ081-084-085-140345-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
915 PM MDT SUN JUL 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL EL PASO COUNTY UNTIL
945 PM MDT...
AT 914 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM OVER CASCADE...OR 9 MILES NORTHWEST OF COLORADO
SPRINGS...MOVING SOUTHEAST AT 20 MPH.
RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE WALDO
CANYON BURN SCAR WITH THIS STORM...HOWEVER IF THIS STORM INTENSIFIES
FURTHER THEN HEAVIER AMOUNTS WILL BE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
WESTERN COLORADO SPRINGS...MANITOU SPRINGS...CASCADE AND CHIPITA
PARK.
LAT...LON 3886 10492 3889 10498 3899 10499 3897 10489
3892 10482
TIME...MOT...LOC 0314Z 332DEG 17KT 3891 10496
KAMThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:33 PM MDT | Special Weather Statement | PUB | Teller | 27 min |
| Jul 13, 7:39 PM MDT | Special Weather Statement | PUB | Teller | 36 min |
| Jul 13, 7:46 PM MDT | Special Weather Statement | PUB | Kiowa | 29 min |
| Jul 13, 9:15 PM MDT | Special Weather Statement | PUB | Teller | 30 min |
| Jul 14, 12:25 AM MDT | Special Weather Statement | PUB | Huerfano | 35 min |
| Jul 14, 1:00 AM MDT | Areal Flood Advisory | PUB | Custer, Huerfano, Pueblo | 2 hr |
| Jul 14, 1:08 AM MDT | Areal Flood Advisory | PUB | Huerfano, Las Animas | 112 min |
| Jul 14, 1:08 AM MDT | Special Weather Statement | PUB | Huerfano | 22 min |
| Jul 14, 10:15 AM MDT | Special Weather Statement | PUB | Teller | 30 min |
| Jul 14, 11:36 AM MDT | Special Weather Statement | PUB | Prowers | 39 min |
| Jul 14, 12:07 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 38 min |
| Jul 14, 12:25 PM MDT | Special Weather Statement | PUB | Teller | 35 min |
| Jul 14, 12:43 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 47 min |
| Jul 14, 12:44 PM MDT | Special Weather Statement | PUB | Teller | 31 min |
| Jul 14, 1:04 PM MDT | Flash Flood Warning | PUB | El Paso | 116 min |
| Jul 14, 1:07 PM MDT | Special Weather Statement | PUB | Costilla | 53 min |
| Jul 14, 1:18 PM MDT | Areal Flood Advisory | PUB | Fremont | 117 min |
| Jul 14, 1:21 PM MDT | Special Weather Statement | PUB | Bent | 24 min |
| Jul 14, 1:31 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas, Prowers | 44 min |
| Jul 14, 1:41 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jul 14, 1:46 PM MDT | Areal Flood Advisory | PUB | El Paso, Teller | 119 min |
| Jul 14, 1:51 PM MDT | Special Weather Statement | PUB | Pueblo | 39 min |
| Jul 14, 2:14 PM MDT | Areal Flood Advisory | PUB | El Paso | 2 hr |
| Jul 14, 2:21 PM MDT | Areal Flood Advisory | PUB | Pueblo | 3 hr |
| Jul 14, 2:26 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 14, 2:28 PM MDT | Areal Flood Advisory | PUB | Costilla, Las Animas | 3 hr |
| Jul 14, 2:29 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 46 min |
| Jul 14, 2:30 PM MDT | Special Weather Statement | PUB | Otero | 30 min |
| Jul 14, 2:38 PM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
| Jul 14, 3:00 PM MDT | Areal Flood Advisory | PUB | El Paso | 2 hr |
| Jul 14, 3:02 PM MDT | Special Weather Statement | PUB | Otero | 28 min |
| Jul 14, 3:06 PM MDT | Special Weather Statement | PUB | Huerfano | 39 min |
| Jul 14, 3:06 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 39 min |
| Jul 14, 3:13 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 47 min |
| Jul 14, 3:19 PM MDT | Flash Flood Warning | PUB | El Paso | 2 hr |
| Jul 14, 3:25 PM MDT | Areal Flood Advisory | PUB | Pueblo | 3 hr |
| Jul 14, 4:01 PM MDT | Special Weather Statement | PUB | Huerfano | 44 min |
| Jul 14, 4:02 PM MDT | Areal Flood Advisory | PUB | Crowley, El Paso, Pueblo | 3 hr |
| Jul 14, 4:20 PM MDT | Flash Flood Warning | PUB | Crowley, Otero, Pueblo | 3 hr |
| Jul 14, 4:32 PM MDT | Flash Flood Warning | PUB | Crowley, El Paso, Pueblo | 4 hr |
| Jul 14, 4:38 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 39 min |
| Jul 14, 4:40 PM MDT | Areal Flood Advisory | PUB | Las Animas | 3 hr |
| Jul 14, 4:45 PM MDT | Special Weather Statement | PUB | Las Animas | 45 min |
| Jul 14, 4:48 PM MDT | Special Weather Statement | PUB | Chaffee | 42 min |
| Jul 14, 5:03 PM MDT | Flash Flood Watch | PUB | Baca, Bent, Crowley, Kiowa, Las Animas, Otero and 1 more | 5 hr |
| Jul 14, 5:04 PM MDT | Special Weather Statement | PUB | Teller | 26 min |
| Jul 14, 5:12 PM MDT | Special Weather Statement | PUB | Crowley | 33 min |
| Jul 14, 5:15 PM MDT | Flash Flood Warning | PUB | El Paso, Teller | 90 min |
| Jul 14, 5:15 PM MDT | Special Weather Statement | PUB | Alamosa | 30 min |
| Jul 14, 5:25 PM MDT | Severe Thunderstorm Warning | PUB | Chaffee, Fremont | 50 min |
| Jul 14, 5:42 PM MDT | Areal Flood Advisory | PUB | El Paso, Teller | 2 hr |
Nearby
River Flood Warnings in Colorado, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.